MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILTMP SNP

MEDLINE INDUSTRIES, LP; 1LYR TRY 16FR 10ML 100% SILTMP SNP
Catalog Number URO175816TS
Medical Device Problem Codes Deflation Problem (1149); Leak/Splash (1354); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 after inserting the catheter it, "came out of the patient unintentionally and the balloon no longer had any liquid inside." the customer stated there were "leaks in the balloons." the customer stated, "the balloon leakage caused three foleys to dislodge and come out of the patient." the customer reported that after the final foley catheter insertion failed an external catheter was utilized.The customer reported the patient had been "on comfort care" and is now "deceased," but the patient death is "unrelated to the foley issue." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 after inserting the catheter it "came out of the patient unintentionally and the balloon no longer had any liquid inside." the customer stated there were "leaks in the balloons." the customer stated, "the balloon leakage caused three foleys to dislodge and come out of the patient.".

Common Device Name
1LYR TRY 16FR 10ML 100% SILTMP SNP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23804786
Report Number1417592-2025-00713
Device Sequence Number7596335
Product Code OHR
UDI-Device Identifier10193489988512
UDI-Public10193489988512
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO175816TS
Device Lot Number25HBU775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexMale
Patient Weight90 KG